# SDR 97ZZZX4668

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15831
- Make and model: Piper PA-28-140
- Aircraft serial: 287325174
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 7927600
- Condition: Broke
- Location: Pilot Side
- Part time: 7,452 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTROL WHEEL COMPLETELY BROKE BETWEEN THE OUTER GRIP AND THE HUB.  PILOT REPORTED THE BROKEN PART TO THE FLIGHT SCHOOL AFTER FLYING AT THE AIRFIELD ON A DAY WITH HIGH CROSS-WINDS.  THE BROKEN CONTROL WHEEL WAS REPLACED WITH A SERVICEABLE PART.
